Rifampicin and gastrointestinal disturbances: a clinical stury

Gupta, M.L.; Rathi, A.K.; Gupta, P.R. and Gupta, P.K. (1986) Rifampicin and gastrointestinal disturbances: a clinical stury. Indian Journal of Tuberculosis, 33 (3). pp. 121-124.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
185 Kb

Abstract

Nineteen percent of the patients on rifampicin containing drug regimen developed gastrointestinal disturbances, as compared to 1 % in those on non-Rifampicin control regimen (P<0.001). Of the several methods tried, transient withdrawal of the drugs will most effective, simple and feasible method for the management of these symptoms.

EPrint Type:Article
Uncontrolled Keywords:Pulmonary Tuberculosis, Rifampicin, Gastrointestinal Disturbances, Gastrointestinal Symptoms, Nausea, Vomiting, Pain, Jaundice, Loss of Appetite, Age Distribution, Sex Distribution, Burning epigastrium
Subjects:Persons > Age Groups
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Pain
Genetic Phenomena > Sex Ratio
Heterocyclic Compounds > Heterocyclic Compounds with 4 or More Rings > Rifamycins
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Signs and Symptoms, Digestive
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
ID Code:3012
Deposited By:Mrs Naina Pandita
Deposited On:27 August 2008

Archive Staff Only: edit this record